MathSciNet Relay Station
MathSciNet bibliographic data
MR2040222 40A05
Pehlivan, S.; Güncan, A.; Mamedov, M. A. Statistical cluster points of sequences in finite dimensional spaces. Czechoslovak Math. J. 54(129) (2004), no. 1, 95–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement